# SDR COMA9760220

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Lever
- Part number: 7804011
- Condition: Malfunction
- Location: Inst Panel
- Part time: 1,759 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES DURING FLIGHT.  REPLACED THE FLAP CONTROL HANDLE.
